# SDR CALA2017112704234

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407519
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT COVE HAS CRACK AT I/B OD I/B SLAT TRACK FWD MOUNT FITTING 090-005 B757-57-3-0552. REMOVED DAMAGE AND REPAIRED NR1 SLAT COVE SKIN I/B OF I/B SLAT TRACK FWD MOUNT IAW SRM 57-43-01 REPAIR 4 FIG 201 PG 201-20 5.
